# SDR SCNA20201117309

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571BB HAS DAMAGED SCREW HOLES.  REPAIRED DAMAGED SCREW HOLES, IAW SRM 57-51-01-2R-1, 51-70-05-2R-8.
